# SDR TSAA0233159

- Difficulty date: June 17, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Part time: 36,905 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE DOOR IDENT LIGHT ASSEMBLY DUE TO INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.
